Sulfasalazine

Posted Sun 10 Feb 2019 1.17am by Jayx

Hey guys,

I’ve recently started taking sulfasalazine for PsA. I’m 3 weeks in and just wondered if anyone remembers the side effects of this drug around this time. Of course, if you have taken it.

I feel sick a lot of the time and seem to get very light skin rashes. I completely loose my appetite some days and then it appears back at night.

Oh and I’ve apparently I can’t sleep even if I’m exhausted!

Posted Sun 10 Feb 2019 11.53am by Scarlett.li

Hi,

I've been taking that medication for PsA for about 4-5 weeks now. I don't get rashes but I do feel week or a bit ill sometimes. I never thought of it as a side effect, since it wasn't a drastic change from what I had felt before, the pain from the PsA I mean. My appetite is normal, but I do get sudden feelings of gag reflex.

H

I don't know how much this helps you, but I feel like we are on the same boat.

Is the drug helping you with the pain?

To take part, sign in or register with us

The Psoriasis Association is the UK's leading national charity and membership organisation for people affected by psoriasis – patients, families, carers and health professionals Read More >

Get in touch

The Psoriasis Association Dick Coles House 2 Queensbridge Northampton NN4 7BF

Email: mail@psoriasis-association.org.uk

Tel :
01604 251 620
Registered with Fundraising Regulator -

© The Psoriasis Association Charitable Incorporated Organisation Number: 1180666 Scotland: SC039886 Privacy PolicyCookies

Site by Spoken Image | glitterfish

We use cookies to help us provide you with a better service, but do not track anything that can be used to personally identify you.

If you prefer us not to set these cookies, please visit our Cookie Settings page or continue browsing our site to accept them.